PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 35 | 1 | 237-242
Tytuł artykułu

On a variational property of integral functionals and related conjectures

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to give the proofs of those results that in [4] were only announced, and, at the same time, to propose some possible developments, indicating some of the most significant open problems.
Słowa kluczowe
Rocznik
Tom
35
Numer
1
Strony
237-242
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Department of Mathematics, University of Catania, Viale A. Doria 6, 95125 Catania, Italy
Bibliografia
  • [1] J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, 1984.
  • [2] J. Diestel and J. J. Uhl, Jr., Vector measures, Math. Surveys 15, Amer. Math. Soc., 1977.
  • [3] B. Ricceri, Structure, approximation et dépendance continue des solutions de certaines équations non linéaires, C. R. Acad. Sci. Paris, Série I, 305 (1987), 45-47.
  • [4] B. Ricceri, A variational property of integral functionals on $L^p$-spaces of vector-valued functions, C. R. Acad. Sci. Paris, Série I, 318 (1994), 337-342.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv35i1p237bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.